Dysport Injection

I had 29 units of dysport injected in the glabella...

I had 29 units of dysport injected in the glabella lines 4 days ago, I feel sick ever since. Blurred vision come and go, ear pressure, tight forehead and now I feel some muscle twitching in my leg. It's horrible, I'm really scared I don't know what else will come. Can someone please tell me how long before I will start feeling better and if I can use activated charcoal to try to get some toxin out of my system. Would that help.

Dental surgery after dysport

Has anyone had dental surgery after dysport?

Head burning from dysport

Head burning still after 7 weeks of dysport, when will this go away
Was this review helpful? 1 other found this helpful

Comments (10)

I truly don't think side effects will ever go away. Dysport pharmacist said it can be a year before it leaves the body. Tests show its been found on feet, brain, finger nails clearly not those areas were injected. My side effects come and go, have good days and bad days. Never had head burning though. So sorry u are experiencing that. I am 11 months out on the 9th of July. Call dysport speak to pharmacist, maybe they can tell u if others reported that effect. Not that it will help u get thru this. But maybe help another person not inject...
  • Reply
Last night I was sweating and my whole body was burning, I felt like I have malaria and I couldn't even wake up, oh God. This morning ear pressure and weakness.
  • Reply
Not good! Not good!
  • Reply
Sounds like you are having an adverse reaction. Dysport told me with my symptoms I was having adverse reactions. Dysport told me it can take a year before it leaves our system. Though I don't think it ever will. I will be 10 months out on the 9 and I have good days and bad days.
  • Reply
Headache, tight neck, little nausea, dizzy and it's only the 5th day. Very scary.
  • Reply
Are those symptoms normal? I don't think so? Did you notify the doctor that administered the shots?
  • Reply
I'm going for a check up next week, but it's in my system now, they can't take it out.
  • Reply
But atleast they may be able to give you something to control your symptoms. And all of this is from Dysport? O lord! I am due for my maintenance next week.
  • Reply
Sorry to hear what you are going through. I never had any of those problems. You could try the supplements and see if it helps. If not, consult your physician. Take care!
  • Reply
Hi. I know what you feel like. My symptoms were much worse though. Magnesium supplements hepled me a lot. Muscle twitching, ear/head pressure, and spasms ar all nerve related. Magnesium helpes a lot with it. It will get better. Take care of yourself.
  • Reply